| Model Number |
DTPC2D4 |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during an implant procedure when the left bundle branch pacing (lbbp) lead was connected to the cardiac resynchronization therapy defibrillator (crt-d) there was a noted change in morphology seen on the surface and 12 lead electrograms (egm) compared to the analyzer.The lead was disconnected and tested with the analyzer with noting the normal morphology initially desired.Troubleshooting steps were performed and the issue was resolved.When attempting to reconnect the lead to the crt-d header it was noted that the setscrew became stripped.The crt-d was replaced with a new device and the procedure completed successfully.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.